Volume 9, issue 2 (2005)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 21
Issue 6, 3191–3810
Issue 5, 2557–3190
Issue 4, 1931–2555
Issue 3, 1285–1930
Issue 2, 647–1283
Issue 1, 1–645

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Author Index
To Appear
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Deformations of asymptotically cylindrical coassociative submanifolds with fixed boundary

Dominic Joyce and Sema Salur

Geometry & Topology 9 (2005) 1115–1146

arXiv: math.DG/0408137

Abstract

McLean proved that the moduli space of coassociative deformations of a compact coassociative 4–submanifold C in a G2–manifold (M,φ,g) is a smooth manifold of dimension equal to b+2(C). In this paper, we show that the moduli space of coassociative deformations of a noncompact, asymptotically cylindrical coassociative 4–fold C in an asymptotically cylindrical G2–manifold (M,φ,g) is also a smooth manifold. Its dimension is the dimension of the positive subspace of the image of Hcs2(C, ) in H2(C, ).

Keywords
calibrated geometries, asymptotically cylindrical manifolds, $G_2$–manifolds, coassociative submanifolds, elliptic operators.
Mathematical Subject Classification 2000
Primary: 53C38, 53C15, 53C21
Secondary: 58J05
References
Forward citations
Publication
Received: 12 August 2004
Accepted: 7 May 2005
Published: 1 June 2005
Proposed: Rob Kirby
Seconded: Simon Donaldson, Gang Tian
Authors
Dominic Joyce
Lincoln College
University of Oxford
Oxford
OX1 3DR
United Kingdom
Sema Salur
Department of Mathematics
Northwestern University
Illinois 60208
USA